Open Access
September, 1956 Sufficient Statistics with Nuisance Parameters
D. A. S. Fraser
Ann. Math. Statist. 27(3): 838-842 (September, 1956). DOI: 10.1214/aoms/1177728191


For some problems involving a parameter of interest and a nuisance parameter, it is possible to define a statistic sufficient for the parameter of interest. The definition has a number of applications in nonparametric theory. Two theorems are derived and used by way of illustration to prove that the sign test is a uniformly most powerful test for the nonparametric form of the single sample problem of location.


Download Citation

D. A. S. Fraser. "Sufficient Statistics with Nuisance Parameters." Ann. Math. Statist. 27 (3) 838 - 842, September, 1956.


Published: September, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0073.14904
MathSciNet: MR80411
Digital Object Identifier: 10.1214/aoms/1177728191

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 3 • September, 1956
Back to Top